# SDR ASAA1078583

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 37,009 hours, 16,462 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A11112
- Condition: Cracked
- Location: Bs 727d S8-9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE FRAME COMMON TO BIN RAIL ATTACH BRACKET AT BS 727D BETWEEN STR 8L AND 9L.  REPAIRED FRAME PER EA 700-53EA-04482.
